# SDR AALA960857

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Defective
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT OVER FORWARD GALLEY DOORS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT OVER FORWARD GALLEY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
